Alert archive / Montana / High Wind Warnings in 2019

High Wind Warning 9, NWS Great Falls, MT

October 24, 2019

NWS Great Falls, MT issued this high wind warning at Oct 24, 2019, 3:07 AM MDT. It took effect at Oct 25, 2019, 12:00 AM MDT. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 24, 2019, 3:07 AM MDT (09:07 UTC)
In effect from
Oct 25, 2019, 12:00 AM MDT
Expired
Oct 25, 2019, 8:56 PM MDT
In force
21 hr
Issued by
NWS Great Falls, MT

The text

As transmitted.

261 
WWUS75 KTFX 240907
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
307 AM MDT Thu Oct 24 2019

MTZ009-010-048-242200-
/O.UPG.KTFX.HW.A.0008.191025T1500Z-191026T0600Z/
/O.NEW.KTFX.HW.W.0009.191025T0600Z-191026T0600Z/
Northern Rocky Mountain Front-Eastern Glacier-
Southern Rocky Mountain Front-
Including Logan Pass, Marias Pass, Browning, Heart Butte, 
Cut Bank, Bynum, Choteau, and Augusta
307 AM MDT Thu Oct 24 2019

...HIGH WIND WARNING IN EFFECT
FROM MIDNIGHT TONIGHT TO MIDNIGHT MDT FRIDAY NIGHT...

* WHAT...Southwest winds 40 to 50 mph, with gusts near 85 mph 
  expected.

* WHERE...Northern Rocky Mountain Front, Eastern Glacier and 
  Southern Rocky Mountain Front.

* WHEN...From midnight tonight to midnight MDT Friday night.

* IMPACTS...Strong winds could blow down trees and power lines. 
  A few power outages are possible. Travel will be difficult, 
  especially for high profile vehicles.

* ADDITIONAL DETAILS...The wind event on Friday is forecast to be
  stronger than the wind event on this past Tuesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown
around or damaged by the wind.

&&

$$

MTZ011>014-044>047-049>051-054-242200-
/O.UPG.KTFX.HW.A.0008.191025T1500Z-191026T0600Z/
/O.NEW.KTFX.HW.W.0009.191025T1500Z-191026T0600Z/
Hill-Cascade-Chouteau-Central and Southern Lewis and Clark-Toole-
Liberty-Eastern Pondera-Blaine-Eastern Teton-Judith Basin-Fergus-
Meagher-
Including Havre, Rocky Boy, Rudyard, Great Falls, Cascade, Belt, 
Kings Hill Pass, Fort Benton, Carter, Big Sandy, Helena, Lincoln,
MacDonald Pass, Rogers Pass, Shelby, Sunburst, Chester, Whitlash,
Brady, Conrad, Chinook, Harlem, Hays, Fairfield, Dutton, 
Raynesford, Stanford, Hobson, Lewistown, Winifred, 
Lewistown Divide, Grass Range, Martinsdale, 
and White Sulphur Springs
307 AM MDT Thu Oct 24 2019

...HIGH WIND WARNING IN EFFECT
FROM 9 AM FRIDAY TO MIDNIGHT MDT FRIDAY NIGHT...

* WHAT...Southwest winds 35 to 45 mph, with gusts up to 65 mph 
  expected.

* WHERE...Portions of central, north central and west central 
  Montana.

* WHEN...From 9 AM Friday to midnight MDT Friday night.

* IMPACTS...Gusty winds could blow down limbs, trees, and power 
  lines. A few power outages are possible. Travel could be 
  difficult, especially for high profile vehicles.

* ADDITIONAL DETAILS...The wind event on Friday is forecast to be
  stronger than the wind event on this past Tuesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown
around or damaged by the wind.

&&

$$

MTZ015-055-242200-
/O.EXB.KTFX.HW.A.0008.191025T1800Z-191026T0600Z/
Madison-Gallatin-
Including Ennis, Norris Hill, Raynolds Pass, Twin Bridges, 
Virginia City, Bozeman, West Yellowstone, Battle Ridge Pass, 
Bozeman Pass, and Targhee Pass
307 AM MDT Thu Oct 24 2019

...HIGH WIND WATCH IN EFFECT
FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING...

* WHAT...Southwest winds 30 to 40 mph, with gusts near 60 mph 
  possible.

* WHERE...Madison and Gallatin.

* WHEN...From Friday afternoon through Friday evening.

* IMPACTS...High winds may move loose debris, damage property 
  and cause power outages. Travel could be difficult especially 
  for high profile vehicles.

* ADDITIONAL DETAILS...Portions of Interstate 90 over Bozeman Pass
  and Highway 287 over Norris Hill will likely be most impacted.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

MTZ052-053-242200-
/O.EXT.KTFX.HW.A.0008.191025T1800Z-191026T0600Z/
Jefferson-Broadwater-
Including Montana City, Boulder, Boulder Hill, Elk Park Pass, 
Homestake Pass, Whitehall, Toston, Townsend, and Winston
307 AM MDT Thu Oct 24 2019

...HIGH WIND WATCH NOW IN EFFECT
FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING...

* WHAT...Southwest winds 30 to 40 mph, with gusts near 60 mph 
  possible.

* WHERE...Jefferson and Broadwater.

* WHEN...From Friday afternoon through Friday evening.

* IMPACTS...High winds may move loose debris, damage property 
  and cause power outages. Travel could be difficult especially 
  for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/greatfalls
4 follow-up statements
329 
WWUS75 KTFX 242112
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
312 PM MDT Thu Oct 24 2019

MTZ015-055-242215-
/O.CAN.KTFX.HW.A.0008.191025T1800Z-191026T0600Z/
Madison-Gallatin-
312 PM MDT Thu Oct 24 2019

...HIGH WIND WATCH IS CANCELLED...

Wind gusts are not expected to reach damaging levels on Friday,
but it will still be breezy at lower elevations, with strong 
winds on exposed ridges and peaks, and other wind-favored 
locations.

$$

MTZ052-053-251000-
/O.UPG.KTFX.HW.A.0008.191025T1800Z-191026T0600Z/
/O.EXB.KTFX.HW.W.0009.191025T1800Z-191026T0600Z/
Jefferson-Broadwater-
Including Montana City, Boulder, Boulder Hill, Elk Park Pass, 
Homestake Pass, Whitehall, Toston, Townsend, and Winston
312 PM MDT Thu Oct 24 2019

...HIGH WIND WARNING IN EFFECT FROM NOON FRIDAY TO MIDNIGHT MDT
FRIDAY NIGHT...

* WHAT...Southwest winds 30 to 40 mph, with gusts near 60 mph 
  possible.

* WHERE...Jefferson and Broadwater.

* WHEN...From noon Friday to midnight MDT Friday night.

* IMPACTS...High winds may move loose debris, damage property 
  and cause power outages. Travel could be difficult especially 
  for high profile vehicles.

* ADDITIONAL DETAILS...The wind event on Friday is forecast to be
  stronger than the wind event on this past Tuesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown
around or damaged by the wind.

&&

$$

MTZ009-010-048-251000-
/O.CON.KTFX.HW.W.0009.191025T0600Z-191026T0600Z/
Northern Rocky Mountain Front-Eastern Glacier-
Southern Rocky Mountain Front-
Including Logan Pass, Marias Pass, Browning, Heart Butte, 
Cut Bank, Bynum, Choteau, and Augusta
312 PM MDT Thu Oct 24 2019

...HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
MIDNIGHT MDT FRIDAY NIGHT...

* WHAT...Southwest winds 40 to 50 mph, with gusts near 85 mph 
  expected.

* WHERE...Northern Rocky Mountain Front, Eastern Glacier and 
  Southern Rocky Mountain Front.

* WHEN...From midnight tonight to midnight MDT Friday night.

* IMPACTS...Strong winds could blow down trees and power lines. 
  A few power outages are possible. Travel will be difficult, 
  especially for high profile vehicles.

* ADDITIONAL DETAILS...The wind event on Friday is forecast to be
  stronger than the wind event on this past Tuesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown
around or damaged by the wind.

&&

$$

MTZ011>014-044>047-049>051-054-251000-
/O.CON.KTFX.HW.W.0009.191025T1500Z-191026T0600Z/
Hill-Cascade-Chouteau-Central and Southern Lewis and Clark-Toole-
Liberty-Eastern Pondera-Blaine-Eastern Teton-Judith Basin-Fergus-
Meagher-
Including Havre, Rocky Boy, Rudyard, Great Falls, Cascade, Belt, 
Kings Hill Pass, Fort Benton, Carter, Big Sandy, Helena, Lincoln,
MacDonald Pass, Rogers Pass, Shelby, Sunburst, Chester, Whitlash,
Brady, Conrad, Chinook, Harlem, Hays, Fairfield, Dutton, 
Raynesford, Stanford, Hobson, Lewistown, Winifred, 
Lewistown Divide, Grass Range, Martinsdale, 
and White Sulphur Springs
312 PM MDT Thu Oct 24 2019

...HIGH WIND WARNING REMAINS IN EFFECT FROM 9 AM FRIDAY TO
MIDNIGHT MDT FRIDAY NIGHT...

* WHAT...Southwest winds 35 to 45 mph, with gusts up to 65 mph 
  expected.

* WHERE...Portions of central, north central and west central 
  Montana.

* WHEN...From 9 AM Friday to midnight MDT Friday night.

* IMPACTS...Gusty winds could blow down limbs, trees, and power 
  lines. A few power outages are possible. Travel could be 
  difficult, especially for high profile vehicles.

* ADDITIONAL DETAILS...The wind event on Friday is forecast to be
  stronger than the wind event on this past Tuesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown
around or damaged by the wind.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/greatfalls
514 
WWUS75 KTFX 250917
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
317 AM MDT Fri Oct 25 2019

MTZ009-010-048-252130-
/O.CON.KTFX.HW.W.0009.000000T0000Z-191026T0600Z/
Northern Rocky Mountain Front-Eastern Glacier-
Southern Rocky Mountain Front-
Including Logan Pass, Marias Pass, Browning, Heart Butte, 
Cut Bank, Bynum, Choteau, and Augusta
317 AM MDT Fri Oct 25 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT...

* WHAT...West to Southwest winds 40 to 55 mph with gusts up to 80
  mph occurring.

* WHERE...Southern Rocky Mountain Front, Northern Rocky Mountain 
  Front and Eastern Glacier.

* WHEN...Until midnight MDT tonight.

* IMPACTS...Strong winds could blow down trees and power lines. 
  A few power outages are possible. Travel will be difficult, 
  especially for high profile vehicles.

* ADDITIONAL DETAILS...The wind event today is forecast to be 
  stronger than the wind event on this past Tuesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown
around or damaged by the wind.

&&

$$

MTZ011>014-044>047-049>051-054-252130-
/O.CON.KTFX.HW.W.0009.191025T1500Z-191026T0600Z/
Hill-Cascade-Chouteau-Central and Southern Lewis and Clark-Toole-
Liberty-Eastern Pondera-Blaine-Eastern Teton-Judith Basin-Fergus-
Meagher-
Including Havre, Rocky Boy, Rudyard, Great Falls, Cascade, Belt, 
Kings Hill Pass, Fort Benton, Carter, Big Sandy, Helena, Lincoln,
MacDonald Pass, Rogers Pass, Shelby, Sunburst, Chester, Whitlash,
Brady, Conrad, Chinook, Harlem, Hays, Fairfield, Dutton, 
Raynesford, Stanford, Hobson, Lewistown, Winifred, 
Lewistown Divide, Grass Range, Martinsdale, 
and White Sulphur Springs
317 AM MDT Fri Oct 25 2019

...HIGH WIND WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO
MIDNIGHT MDT TONIGHT...

* WHAT...West winds 30 to 45 mph with gusts up to 65 mph 
  expected.

* WHERE...Portions of central, north central and west central 
  Montana.

* WHEN...From 9 AM this morning to midnight MDT tonight.

* IMPACTS...Gusty winds could blow down limbs, trees, and power 
  lines. A few power outages are possible. Travel could be 
  difficult, especially for high profile vehicles.

* ADDITIONAL DETAILS...The wind event today is forecast to be 
  stronger than the wind event on this past Tuesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown
around or damaged by the wind.

&&

$$

MTZ052-053-252130-
/O.CON.KTFX.HW.W.0009.191025T1800Z-191026T0600Z/
Jefferson-Broadwater-
Including Montana City, Boulder, Boulder Hill, Elk Park Pass, 
Homestake Pass, Whitehall, Toston, Townsend, and Winston
317 AM MDT Fri Oct 25 2019

...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON TODAY TO
MIDNIGHT MDT TONIGHT...

* WHAT...Southwest winds 25 to 40 mph with gusts up to 60 mph 
  expected.

* WHERE...Jefferson and Broadwater.

* WHEN...From noon today to midnight MDT tonight.

* IMPACTS...Gusty winds could blow down limbs, trees, and power 
  lines. A few power outages are possible. Travel could be 
  difficult, especially for high profile vehicles.

* ADDITIONAL DETAILS...The wind event today is forecast to be 
  stronger than the wind event on this past Tuesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown
around or damaged by the wind.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/greatfalls
506 
WWUS75 KTFX 252058
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
258 PM MDT Fri Oct 25 2019

MTZ009>014-044>054-260600-
/O.CON.KTFX.HW.W.0009.000000T0000Z-191026T0600Z/
Northern Rocky Mountain Front-Eastern Glacier-Hill-Cascade-
Chouteau-Central and Southern Lewis and Clark-Toole-Liberty-
Eastern Pondera-Blaine-Southern Rocky Mountain Front-
Eastern Teton-Judith Basin-Fergus-Jefferson-Broadwater-Meagher-
Including Logan Pass, Marias Pass, Browning, Heart Butte, 
Cut Bank, Havre, Rocky Boy, Rudyard, Great Falls, Cascade, Belt, 
Kings Hill Pass, Fort Benton, Carter, Big Sandy, Helena, Lincoln,
MacDonald Pass, Rogers Pass, Shelby, Sunburst, Chester, Whitlash,
Brady, Conrad, Chinook, Harlem, Hays, Bynum, Choteau, Augusta, 
Fairfield, Dutton, Raynesford, Stanford, Hobson, Lewistown, 
Winifred, Lewistown Divide, Grass Range, Montana City, Boulder, 
Boulder Hill, Elk Park Pass, Homestake Pass, Whitehall, Toston, 
Townsend, Winston, Martinsdale, and White Sulphur Springs
258 PM MDT Fri Oct 25 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT...

* WHAT...West winds 30 to 45 mph with gusts up to 65 mph expected
  over much of the area, and gusts to 80 mph possible along the 
  Rocky Mountain Front.

* WHERE...Portions of central, north central and west central 
  Montana.

* WHEN...Until midnight MDT tonight.

* IMPACTS...Gusty winds could blow down limbs, trees, and power
  lines. A few power outages are possible. Travel will be
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown
around or damaged by the wind.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/greatfalls
571 
WWUS75 KTFX 260256
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
856 PM MDT Fri Oct 25 2019

MTZ009>014-044>054-260400-
/O.CAN.KTFX.HW.W.0009.000000T0000Z-191026T0600Z/
Northern Rocky Mountain Front-Eastern Glacier-Hill-Cascade-
Chouteau-Central and Southern Lewis and Clark-Toole-Liberty-
Eastern Pondera-Blaine-Southern Rocky Mountain Front-
Eastern Teton-Judith Basin-Fergus-Jefferson-Broadwater-Meagher-
856 PM MDT Fri Oct 25 2019

...HIGH WIND WARNING IS CANCELLED...

Winds have generally decreased to below High Wind criteria across
the previously warned area.

Although occasional gusts to 45 mph are still possible throughout
the remainder of the evening ahead of and immediately behind the
cold frontal passage, widespread strong winds are no longer
expected.

$$

For more information from the National Weather Service visit
http://weather.gov/greatfalls

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Oct 23, 8:17 PM MDT, 6 hours 50 minutes earlier.

Area forecast discussion, Oct 23, 8:17 PM MDT, 6 hours 50 minutes before
Area Forecast Discussion
National Weather Service Great Falls MT
817 PM MDT Wed Oct 23 2019

.UPDATE...

Weak energy in the somewhat unstable northerly flow aloft has
kept scattered snow showers along the Rocky Mountain Front and
south into the mountains of Central Montana north and northeast
of Helena. These showers and their associated cloudiness have
been slow to dissipate after sunset. However, forecast models
indicate that the energy should weaken through midnight, allowing
the clouds and showers to dissipate. Regardless, additional snow
accumulation will be minor, but roads will remain icy overnight.
Otherwise, the decreasing cloudiness and low level moisture from
the showers will allow patchy fog to form, mainly in the wind-
protected valleys of Southwest Montana. A light southwest wind
will likely prevent fog from forming along the east slopes of the
Rockies, but there will be less wind over the eastern TFX plains
area (including the Havre and Lewistown areas), so patchy fog
will be possible there, especially in the river valleys.
Temperatures have been trending similar to those previously
forecast, so have kept the overnight lows as is. Coulston

&&

.SYNOPSIS...

Areas of snow will gradually end this evening. Dry conditions
return for Thursday, with slightly warmer temperatures. Friday
sees continued warming and the potential of widespread strong
winds. Another cold front could then bring more cold and snow
this weekend.

&&

.AVIATION...
Updated 545 PM MDT Wed Oct 23 2019 (24/00Z TAF Period)

VFR conditions are expected through the period, except where
mentioned otherwise. Scattered light snow showers south of a
KCTB- KLWT line will continue to decrease through 03Z, but
periods of MVFR conditions will be possible with the showers.
Otherwise, the mid level cloudiness will decrease overnight and
high cloudiness will move into the forecast area from the
northwest. Patchy fog may cause periods of MVFR/IFR visibilities
in some Southwest Montana valleys between 08Z and 17Z, especially
at KWYS. Mid and high level cloudiness will continue to increase
through the day on Thursday, and breezy westerly winds will
develop over the plains. Coulston

&&

.PREV DISCUSSION...
/ISSUED 545 PM MDT Wed Oct 23 2019/

A subtle shortwave disturbance embedded in the persistent
northerly flow aloft helped maintain areas of snow across central
Montana on Wednesday. Current radar trends show that these areas
of snow are becoming less widespread. Precipitation will continue
to dissipate and end by later this evening. Watch for icing on
bridges tonight as snowmelt runoff could ice up as temperatures
drop back below freezing. Drier air at the surface and aloft is
moving into the region as high pressure strengthens over the
region. Thus fog development, if any, will be limited mainly to
the higher southwest valleys. Furthermore, southwest winds begin
to pick up early Thursday morning as pressure falls along the lee
of the Northern Rockies. The combination of drier air and
increasing winds should inhibit fog formation except for isolated
lower protected valleys.

Temperatures trend warmer on Thursday as surface winds shift to
westerly and the upper ridge leans further over the Northern
Rockies. A noticeable breeze develops for most of North-central
Montana Thursday, with gusts nearing 20 to 30 mph by afternoon.
Dry, mild and breezy conditions continue Thursday night into
Friday under a strengthening westerly flow aloft. PN

Friday through Saturday night...

A high wind event is increasingly likely for Fri and Fri evening,
and it could be as strong, or perhaps even a bit stronger, than
the Tuesday high wind event. These winds will be courtesy of a
tightening pressure gradient along and east of the Divide as high
pressure building into the Great Basin and Idaho contrasts with a
strong low pressure system passing by north of the border. At the
same time, models showing fairly widespread 60kt winds at and
below 700mb, with some localized 70kt+ winds at 700mb over the
Rocky Mountain Front and immediately adjacent High Plains, lending
confidence to the expected high wind potential. At this time, the
temporal and spatial extent of the High Wind Watch appears good,
but will need to monitor the southern tier of counties for
inclusion, especially Gallatin.

Winds will quickly diminish and shift NW-N'ly Fri night into Sat
AM as the front attached to the low over Canada dives south into
north- central Montana. This front will be accompanied by some
moisture and a shortwave trough that looks to form the leading
edge of a broader trough that will be digging into the western US
over the weekend. As of now, the snow setup appears to be eerily
similar to today's snow event, with a fairly quick hit (12 hrs or
less) of snow on the plains, but much longer duration of snow
along the Rocky Mtn Front and into the central and southwest
mountains. It may be a bit colder than today's event, so a bit
more snow may be possible on the Plains. Currently, we have 3
inches or less for lower elevations, with 5 to 10 inches for much
of the Divide and Front north of Lincoln, and 4 to 8 inches in
the Little Belts. -Kredensor

Sunday through next Wednesday...

Northwesterly flow looks to persist early next week, keeping
temperatures well below normal, with highs forecast in the 20s
and 30s for Sun thru Tue. Another round of precipitation is
possible across the region Monday into Tuesday as some models
have an upper- level disturbance crossing the region, but model
agreement does begin to breakdown somewhat in this time frame.
Thus POPs were kept to chance at best for now. Ridging looks to
start to build in by mid- week, reflected by some moderating
temps, as highs generally rise into the 40s. -Kredensor

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  25  51  39  65 /  10   0   0   0
CTB  24  50  36  61 /   0   0   0  10
HLN  24  52  33  65 /  20   0   0   0
BZN  19  50  26  61 /  20   0   0   0
WEY   6  37  13  44 /  20   0   0   0
DLN  21  48  28  57 /  10   0   0   0
HVR  24  52  36  68 /  10   0   0  10
LWT  22  48  35  64 /  10   0   0   0

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
High Wind Watch from Friday morning through Friday evening
Blaine...Broadwater...Cascade...Central and Southern Lewis and
Clark...Chouteau...Eastern Glacier...Eastern Pondera...Eastern
Teton...Fergus...Hill...Jefferson...Judith Basin...Liberty...
Meagher...Northern Rocky Mountain Front...Southern Rocky
Mountain Front...Toole.

&&

http://www.weather.gov/greatfalls

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 24, 2:59 AM MDTWinter Storm WatchTFX32 hr

Nearby

High Wind Warnings in Montana, 2019Every high wind warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.